Thread: any trick?
10-29-2003, 03:34 AM #1
ive visited my doc to tell him i think im low of test, im taking my blood levels tomorrow. I know im low of test, but what can i do to make them be lower tomorrow morning so that my doc doesnt doubt about signing me some? please do not hesitate to PM me too.
10-29-2003, 06:52 AM #2
There are certain medical conditions that can cause low testosterone . These medical conditions can begin in youth or adulthood and affect testosterone levels throughout a man's lifetime. Occasionally, the problem can be genetic, and at most times, this is the case. This means that its gonna b hard for you to actually bring your test levels down whenever you want to.
However, this doesnt mean that you cant convince your doctor as there are a few things you can tell him that will lead him to think you may have low testosterone levels. Some of the things you can say to him are:
• Decreased sex drive
• Increased depression
• Erectile dysfunction (ED)
• Inability to concentrate
If he does decide to give you something make sure you tell him that you are allergic to gel so he doesnt give you the crappy Clear gel that is rubbed onto the skin for treatment. Coz i am sure you want injectables. And lets just pray to god that he dont give you the Test Patches lol. IMO they suck ass, and for it to work as well as the injectibles IMO you would probably have to patch up your whole body over night while your sleeping, needing at around 100 patches per day lol. But the prescription for them says 1 per night. So like i said, you dont want the patches. Screw that. Ohh yeah tell him you cant eat and that your losing weight too. Otherwise your gonna have to put a gun to his head and ask for a few vials hehe. Good luck, peace out
10-29-2003, 07:00 AM #3
10-29-2003, 07:09 AM #4
me thinks this is how gear, gets his gear!! good post bro
10-29-2003, 07:12 AM #5
Heheheh floyd_turbo. *thumbs up*
10-29-2003, 09:40 AM #6
thanks a lot gear, i think i could problably get them from my doc, cuz actually i have a most of the facts you tell as low test sympthoms, so as that i was heavyweight (around 200lbs - 92kgs in spain) and now i really cant eat so much as i did, im just 78-80 kgs and it seems like i dont want to keep on boxing. I have never cycled nor consumed any kind of test, dont know what happens, maybe my doc says my test are ok with me or just only a bit low, but im sure im not crazy. Ill keep on trying my heavyweight diet, thx again for your nice post.
10-29-2003, 03:20 PM #7New Member
- Join Date
- Oct 2003
don't eat anything, stay up all night (the exhaustion and hunger will drop your t levels). working out raises t, but excessive training/cardio reduces it...if you're still working out, beat the hell out of yourself. Also, get completely hammered the night b4.
10-29-2003, 03:29 PM #8New Member
- Join Date
- Oct 2003
also, speaking of beating the hell out of yourself to lower test, r u overtraining? if you're doing tons of roadwork, drills and sparring thats what could be lowering your test. and remember, HRT is for life...if you keep taking artificial test you will keep reducing your bodies ability to produce t. you will have to take it the rest of your life. see if maybe you can jumpstart your own natural T production with clomid/arimidex therapy (30-200%, 58% t increases, respectively,
10-29-2003, 03:36 PM #9Originally Posted by octagon
10-29-2003, 05:41 PM #10
thx octagon and other mates, that is what i was thinking, if i want my test back to my normal level, i wouldnt use artificial test, maybe my doc thinks that too and then he told me to use arimidex , clomid or proviron , i dont know, but anyway i want my weight back too, so maybe i can make a cycle which makes me get my 200 lbs again and then i must use that other products to raise my levels back, could it be really worse if im making a cycle before my recover? i overtrained this year, but i finished with it this summer, so i stopped my hard train but i began to have less hungry too. What general solutions you think i must take? cycle of roids to get my weight and then test recovers? no wheight gainers at all? which of products like clomid, aramidex, nolva or proviron you think would fit me? thx for all im newbie here but these threads are making me learn a lot, very good people other side, sorry for my english (spanish here)
10-29-2003, 08:42 PM #11
No worries, anytime
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)